Advanced search
Start date
Betweenand

Pullback attractors in impulsive semidynamical systems

Grant number: 13/23933-2
Support type:Scholarships in Brazil - Post-Doctorate
Effective date (Start): June 01, 2014
Effective date (End): March 12, 2017
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Analysis
Principal researcher:Everaldo de Mello Bonotto
Grantee:Rodolfo Collegari
Home Institution: Instituto de Ciências Matemáticas e de Computação (ICMC). Universidade de São Paulo (USP). São Carlos , SP, Brazil
Associated scholarship(s):14/20691-0 - Pullback attractos in impulsive evolution process, BE.EP.PD

Abstract

The present project of scientific research concerns about the theory of systems which describe the evolution of process whose continuous dynamics are interrupted by abrupt changes of state. This phenomenon is called impulse. In many natural phenomena, the real deterministic models are often described by systems which involve impulses.This project lies on the investigation of qualitative properties for impulsive semidynamical systems. We intend to study results about attractors for impulsive systems, in special pullback attractors. The mathematical analysis of such systems employs techniques of topological methods and dynamical system theory.

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
BONOTTO, EVERALDO M.; BORTOLAN, MATHEUS C.; CARABALLO, TOMAS; COLLEGARI, RODOLFO. Impulsive non-autonomous dynamical systems and impulsive cocycle attractors. MATHEMATICAL METHODS IN THE APPLIED SCIENCES, v. 40, n. 4, p. 1095-1113, MAR 15 2017. Web of Science Citations: 5.
BONOTTO, E. M.; BORTOLAN, M. C.; COLLEGARI, R.; CZAJA, R. Semicontinuity of attractors for impulsive dynamical systems. Journal of Differential Equations, v. 261, n. 8, p. 4338-4367, OCT 15 2016. Web of Science Citations: 2.
BONOTTO, E. M.; BORTOLAN, M. C.; CARABALLO, T.; COLLEGARI, R. Impulsive surfaces on dynamical systems. ACTA MATHEMATICA HUNGARICA, v. 150, n. 1, p. 209-216, OCT 2016. Web of Science Citations: 0.

Please report errors in scientific publications list by writing to: cdi@fapesp.br.